# SDR DXT2001F00000

- Difficulty date: May 24, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N670QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605170
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Cable
- Part number: 664062217
- Condition: Chafed
- Location: Emr Gear Release
- Part time: 20 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABLE RUN JUST FWD OF BATTERY COMPARTMENT,  I/B SIDE OF HYDRAULIC PRESSURE LINE RUBBING ON BULKHEAD.
